# SDR HNAA2023080700300

- Difficulty date: July 1, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E983801  SSI 53-30-03 CORROSION ON SHEAR CLIP AT BAGGAGE DOOR CUT-OUT AT FRAME 65 PREVIOUS REPAIR.  REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP AT BAGGAGE DOOR CUTOUT AT FRAME 65 IAW EMB 145 SRM 53-31-04 AND PIEDMONT EO1-53-23-0194.
